Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 220, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 8, 2007, 4:54 AM CDT for Newton County, Missouri. It was in force for 9 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2007, 4:54 AM CDT (09:54 UTC)
- Expired
- Sep 8, 2007, 2:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Newton County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 10:01 AM CDT | FLASH FLOOD | Neosho, MO | SPRING STREET IS CLOSED IN NEOSHO |
| Sep 8, 10:39 AM CDT | FLASH FLOOD | Neosho, MO | SPRING STREET IS CLOSED IN NEOSHO |
| Sep 8, 11:01 AM CDT | FLASH FLOOD | 2 E Stark City, MO | HIGHWAY 86 CLOSED EAST OF STARK CITY BETWEEN HIGHWAY O AND EE. |
| Sep 8, 11:01 AM CDT | FLASH FLOOD | Neosho, MO | MCCORD STREET CLOSED IN NEOSHO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 307 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1701 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 081000 FFWSGF MOC145-081600- /X.NEW.KSGF.FF.W.0220.070908T0954Z-070908T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 454 AM CDT SAT SEP 8 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... NEWTON COUNTY IN SOUTHWEST MISSOURI... * UNTIL 1100 AM CDT. * AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. WEATHER RADAR IS ESTIMATING HOURLY RAINFALL RATES OF ONE TO ONE AND A HALF INCHES ARE OCCURRING OVER THE NORTHERN THIRD OF THE COUNTY WITH OVER FOUR INCHES HAVING FALLEN IN THE NORTHWEST CORNER OF THE COUNTY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... DIAMOND...WENTWORTH...GRANBY...LEAWOOD. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. LAT...LON 3704 9407 3681 9408 3679 9460 3705 9461 $$ CLAYCOMB
4 follow-up statements
000 WGUS53 KSGF 081308 FFWSGF MOC145-081900- /X.EXT.KSGF.FF.W.0220.000000T0000Z-070908T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 806 AM CDT SAT SEP 8 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE * FLASH FLOOD WARNING FOR... NEWTON COUNTY IN SOUTHWEST MISSOURI... * UNTIL 200 PM CDT. * AT 803 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES THAT NORTHWESTERN PORTIONS OF NEWTON COUNTY HAVE RECEIVED BETWEEN TWO AND FOUR INCHES OF RAIN SINCE MIDNIGHT. SEVERAL HOURS OF RAINFALL ARE EXPECTED TODAY AND AN ADDITIONAL TWO TO SIX INCHES OF RAINFALL WILL BE POSSIBLE. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... NEOSHO...DIAMOND...GRANBY...LEAWOOD...SAGINAW...SHOAL CREEK DRIVE AND SILVER CREEK. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. LAT...LON 3704 9407 3681 9408 3679 9460 3705 9461 $$ GAGAN
000 WGUS73 KSGF 081608 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1106 AM CDT SAT SEP 8 2007 MOC145-081900- /X.CON.KSGF.FF.W.0220.000000T0000Z-070908T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEWTON MO- 1106 AM CDT SAT SEP 8 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR NEWTON COUNTY... AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED RAINFALL RATES OF ONE TO ONE AND HALF INCHES OVER THE LAST HOUR. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... NEOSHO...DIAMOND...GRANBY...LEAWOOD...SAGINAW...SHOAL CREEK DRIVE AND SILVER CREEK. HIGHWAY 86 IS CLOSED DUE TO FLOODING EAST OF STOTTS CITY BETWEEN HIGHWAY 0 AND EE. SOUTH STREET AND SPRING STREET IN THE CITY OF NEOSHO WERE FLOODED AND CLOSED. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3704 9407 3681 9408 3679 9460 3705 9461 $$ WISE
000 WGUS73 KSGF 081630 CCA FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1106 AM CDT SAT SEP 8 2007 MOC145-081900- /X.CON.KSGF.FF.W.0220.000000T0000Z-070908T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEWTON MO- 1106 AM CDT SAT SEP 8 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR NEWTON COUNTY... AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED RAINFALL RATES OF ONE TO ONE AND HALF INCHES OVER THE LAST HOUR. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... NEOSHO...DIAMOND...GRANBY...LEAWOOD...SAGINAW...SHOAL CREEK DRIVE AND SILVER CREEK. HIGHWAY 86 IS CLOSED DUE TO FLOODING EAST OF STARK CITY BETWEEN HIGHWAY 0 AND EE. SOUTH STREET AND SPRING STREET IN THE CITY OF NEOSHO WERE FLOODED AND CLOSED. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3704 9407 3681 9408 3679 9460 3705 9461 $$ WISE
000 WGUS73 KSGF 081858 RRA FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 159 PM CDT SAT SEP 8 2007 MOC145-081909- /X.EXP.KSGF.FF.W.0220.000000T0000Z-070908T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEWTON MO- 159 PM CDT SAT SEP 8 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM CDT FOR NEWTON COUNTY... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA BEGINNING TO RECEDE ENDING THE FLASH FLOOD THREAT...HOWEVER THERE WERE STILL ROADS THAT WERE FLOODED DUE TO THE HEAVY RAINFALLS FROM THIS MORNING. THE FLASH FLOOD WARNING WILL BE REPLACED BY AN AREAL FLOOD WARNING THROUGH 8 PM TONIGHT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3704 9407 3681 9408 3679 9460 3705 9461 $$ WISE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 2:45 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Sep 8, 2:45 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 245 AM CDT SAT SEP 8 2007 .DISCUSSION... FLASH FLOODING WILL REMAIN A THREAT THROUGH THE WEEKEND. RECENT HEAVY RAINS HAVE ALREADY CAUSED PERIODS OF FLASH FLOODING IN THE FORECAST AREA. DUE TO THE SATURATED SOIL...TOPOGRAPHY...HIGH PRECIPITABLE WATER VALUES AND THE LIKELIHOOD FOR ADDITIONAL HEAVY RAIN...MORE FLASH FLOODING IS LIKELY TODAY AND TOMORROW IN THE FORECAST AREA. THE FLASH FLOOD WATCH FOR THE ENTIRE COUNTY WARNING AREA WILL REMAIN IN EFFECT UNTIL NOON SUNDAY. THE HEAVIEST RAIN THIS MORNING HAS BEEN DEVELOPING ALONG AN 850 MB FRONT IN NORTHERN OKLAHOMA. THIS FRONT HAS SLOWLY BEEN DRIFTING NORTHWARD. A SURFACE COLD FRONT CURRENTLY EXTENDS FROM NEAR ST LOUIS TO NEAR SPRINGFIELD TO NEAR TULSA AND IS SLOWLY MOVING SOUTHEASTWARD. ALONG THIS FRONT SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING BUT THE MORE IMPRESSIVE RAINFALL HAS BEEN OCCURRING ALONG THE 850 MB FRONT IN OKLAHOMA. THE CHALLENGES WITH THE FORECAST ARE WHERE AND WHEN THE HEAVIEST RAINFALL WILL OCCUR AND HOW MUCH. MODELS SUGGEST THE COLD FRONT WILL STALL TODAY IN SOUTHERN MISSOURI AND CONTINUE TO PROVIDE A FOCUSING MECHANISM FOR ADDITIONAL DEVELOPMENT OF SHOWERS AND STORMS. MEANWHILE...MODELS SUGGEST A CONTINUING NORTHWARD DRIFT OF THE 850 MB FRONT TO NEAR THE NORTHERN OKLAHOMA STATE LINE...PROVIDING ANOTHER FOCUSING MECHANISM FOR SHOWERS AND STORMS TO DEVELOP. THE POSITION OF THESE FEATURES GIVES CONFIDENCE IN THE HEAVIEST RAIN FALLING IN SOUTHERN MISSOURI AND SOUTHEAST KANSAS TODAY AND TONIGHT WITH LIGHTER AMOUNTS IN CENTRAL MISSOURI. THE RISK OF FLASH FLOODING WILL BE HIGH IN SOUTHEAST KANSAS AND SOUTHWEST MISSOURI DUE TO THE TRAINING OF SHOWERS AND STORMS...OVERRUNNING TROPICAL MOISTURE WITH PRECIPITABLE WATER VALUES OVER 2 INCHES...SATURATED SOILS AND ADDITIONAL LIFT FROM UPPER LEVEL DISTURBANCES RIDING ALONG THE 850 MB FRONT. RAINFALL AMOUNTS OF 4 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. CHANCES FOR RAIN WILL CONTINUE AS A STRONGER COLD FRONT MOVES THROUGH THE AREA SUNDAY AND MONDAY AND AN UPPER TROUGH PASSES THROUGH THE AREA ON TUESDAY. FOLLOWING THE PASSAGE OF THIS UPPER TROUGH...DRY AND COOLER AIR MOVES INTO THE AREA DURING THE MIDDLE OF NEXT WEEK. THIS DRIER AND COOLER AIR WILL PUT AN END TO THE THREAT OF HEAVY RAIN AND FLOODING. ANGLE && .AVIATION... FOR THE 0600 UTC KSGF/KJLN TAFS...A THUNDERSTORM COMPLEX CONTINUES TO EVOLVE OVER NORTHEAST KS AHEAD OF A COLD FRONT. A STRONG LOW LEVEL 850MB FLOW SHOULD CONTINUE TO FEED INTO THE AREA OF STORMS...AND WE SHOULD SEE DEVELOPMENT SOUTH AND SOUTHEAST THROUGH THE NIGHT. SFC WINDS REMAIN FAIRLY GUSTY WITH SUSTAINED 15 KTS AT KSGF/KJLN...AND PROGGED SOUNDINGS ARE FAIRLY WELL MIXED...SO DECIDED NOT INCLUDE LOW LEVEL WIND SHEAR ATTM. TAFS SHOULD START OUT FAIRLY BENIGN/VFR DURING THE OVERNIGHT PERIOD...BUT LOWER MVFR/LOW END VFR CEILINGS SHOULD START TO AFFECT THE AREA BY FRI MORNING WITH SHOWERS/THUNDERSTORMS BECOMING MORE NUMEROUS AS THE MORNING PROGRESSES. PROGGED SOUNDINGS DONT FULLY SATURATE THE LOWER LEVELS...SO AM RELUCTANT TO GO INTO THE IFR CATEGORY FOR ANY LENGTH OF TIME FRI...BUT HEAVIER AREAS OF RAIN WILL LIKELY PRODUCE PERIODS OF IFR VISIBILITY AND CEILINGS. THE POTENTIAL EXISTS FOR ADDITIONAL CHANCES OF RAIN FRI NIGHT INTO THE WEEKEND WITH A FRONT BECOMING STALLED OVER SOUTHERN MO/AR BORDER AREA. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH SOUTHWEST AND CENTRAL MISSOURI UNTIL NOON SUNDAY. KS...FLASH FLOOD WATCH SOUTHEAST KANSAS UNTIL NOON SUNDAY. &&
Hazardous weather outlook, Sep 8, 4:44 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 444 AM CDT SAT SEP 8 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 444 AM CDT SAT SEP 8 2007 ...HEAVY RAIN WITH FLASH FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL AND FLASH FLOODING WILL OCCUR TODAY AND TONIGHT AS A SLOW MOVING COLD FRONT STALLS OVER SOUTHERN MISSOURI. THIS FRONT WILL INTERACT WITH A VERY MOIST AIRMASS AND PRODUCE SEVERAL PERIODS OF HEAVY RAIN WHICH WILL LEAD TO FLASH FLOODING. THE HEAVIEST RAIN IS EXPECTED TO FALL ALONG AND SOUTH OF A LINE FROM LAMAR TO OSAGE BEACH. WIDESPREAD RAINFALL AMOUNTS OF 4 TO 8 INCHES ARE LIKELY WITH LOCALIZED HIGHER AMOUNTS. LOCATIONS ALONG THE ELK RIVER...SPRING RIVER...AND JAMES RIVER AND SHOAL CREEK WILL BE SUSCEPTIBLE TO FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL HEAVY RAINFALL IS POSSIBLE FROM SHOWERS AND THUNDERSTORMS AS THE COLD FRONT SLOWLY EXITS THE FORECAST AREA ON SUNDAY. LOCATIONS ALONG THE ELK RIVER...SPRING RIVER...JAMES RIVER AND THE SHOAL CREEK WILL BE SUSCEPTIBLE TO FLOODING AS THE EXCESS RUNOFF CONTINUES TO DRAIN. ANOTHER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BRING A CHANCE FOR ADDITIONAL RAINFALL ON MONDAY AND EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF FLOODING AND ROAD CLOSURES. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Local storm report, Sep 8, 4:28 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
428 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM FLASH FLOOD 1 E AVILLA 37.20N 94.11W
09/08/2007 JASPER MO AMATEUR RADIO
HIGHWAY 96 IMPASSABLE JUST EAST OF AVILLA.
0411 AM FLASH FLOOD GOLDEN CITY 37.39N 94.09W
09/08/2007 BARTON MO LAW ENFORCEMENT
HIGHWAY 126 WEST OF GOLDEN CITY IS CLOSED. WALNUT AND 160
IN GOLDEN CITY IS UNDER SEVERAL FEET OF WATER. 126 AND
70TH STREET IN GOLDEN CITY IS CLOSED.
0411 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO AMATEUR RADIO
INTERSECTION OF FAIRVIEW AND LAUREL IS UNDER WATER.
0415 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO LAW ENFORCEMENT
COUNTY ROAD 140 AND NUTMEG IS UNDERWATER AND IMPASSABLE.
WATER IS OVER THE ROADWAYS AT HIGHWAY 71 AND CIVIL WAR AS
WELL AS COUNTY ROAD 150 AND LOCUST.
0415 AM FLASH FLOOD MOUNT VERNON 37.10N 93.82W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
HIGHWAY 97 ONE MILE NORTH OF HIGHWAY 96 IS FLOODED AND
IMPASSABLE. SEVERAL STREETS IN MOUNT VERNON ARE FLOODED.
&&
GAGANLocal storm report, Sep 8, 4:29 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 AM FLASH FLOOD 3 SW LOCKWOOD 37.35N 93.99W
09/08/2007 DADE MO LAW ENFORCEMENT
N HIGHWAY 2.5 MILES SOUTH OF 160 CLOSED WITH SEVERAL FEET
OF WATER OVER ROAD
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:59 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Sep 7, 9:54 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Morgan | 11 hr |
| Sep 8, 1:55 AM CDT | Areal Flood Warning | SGF | Phelps | 7 hr |
| Sep 8, 2:01 AM CDT | Flash Flood Warning | SGF | Barton, Dade, Jasper, Lawrence | 12 hr |
| Sep 8, 3:35 AM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 6 hr |
| Sep 8, 4:39 AM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Sep 8, 5:44 AM CDT | River Flood Warning | SGF | Jasper | 38 hr |
| Sep 8, 8:02 AM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Sep 8, 8:12 AM CDT | River Flood Warning | SGF | Jasper | 54 hr |
| Sep 8, 8:45 AM CDT | Flash Flood Warning | SGF | Shannon | 5 hr |
| Sep 8, 12:34 PM CDT | Flash Flood Warning | SGF | Stone | 7 hr |
| Sep 8, 2:06 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Sep 8, 2:21 PM CDT | Areal Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Newton, Polk | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.